# SDR CALA2023090502717

- Difficulty date: August 21, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 51,811 hours, 19,009 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Aft Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT LEFT ENTRY DOOR LIGHT AND MASTER CAUTION TKOFF ROLL. REJECTED AT 80KTS. INSPECTED DOOR OPS REF AMM TASK 52-13-00-200-801 OPS CKS OK APPLIED MEL 5203B AND INSTALLED INOP STICKER SUSPECT WARNING SYS SW. WOULD LIKE APPLY MEL 5203B DISPATCH DESK: 37   NAME: KZ  DATE: 21-AUG-23- NOC DESK: 737  NAME: ZA  DATE: 21-AUG-23- TOMC APPROVED AFT LEFT ENTRY DOOR LIGHT ANNUNCIATOR INOP PLACED ON MEL 5203B .CLEANED DOOR SWITCH CYCLED DOOR SEVERAL TIMES COULD NOT DUPLICATE OPS CHECKS NORMAL.
